# SDR USAA070463

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 22,087 hours, 22,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66 BATH TUB AREA HAS CORROSION.  INSTALLED BATH TUB FITTING PER SRM 53-41-14, DEFECT SIZE:  1" X 1" X .056".
